An isoperimetric inequality for closed curves in fourdimensional space

Zbyněk Nádeník

Časopis pro pěstování matematiky (1980)

  • Volume: 105, Issue: 3, page 302-310
  • ISSN: 0528-2195

How to cite

top

Nádeník, Zbyněk. "Eine isoperimetrische Ungleichung für geschlossene Kurven im vierdimensionalen Raum." Časopis pro pěstování matematiky 105.3 (1980): 302-310. <http://eudml.org/doc/21439>.

@article{Nádeník1980,
author = {Nádeník, Zbyněk},
journal = {Časopis pro pěstování matematiky},
keywords = {isoperimetric inequality},
language = {ger},
number = {3},
pages = {302-310},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Eine isoperimetrische Ungleichung für geschlossene Kurven im vierdimensionalen Raum},
url = {http://eudml.org/doc/21439},
volume = {105},
year = {1980},
}

TY - JOUR
AU - Nádeník, Zbyněk
TI - Eine isoperimetrische Ungleichung für geschlossene Kurven im vierdimensionalen Raum
JO - Časopis pro pěstování matematiky
PY - 1980
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 105
IS - 3
SP - 302
EP - 310
LA - ger
KW - isoperimetric inequality
UR - http://eudml.org/doc/21439
ER -

References

top
  1. E. F. Beckenbach, R. Bellman, Inequalities, Berlin-Göttingen-Heidelberg 1961; 1965. (1961) Zbl0186.09606
  2. W. Blaschke, K. Leichtweiss, Elementare Differentialgeometrie, 5. Aufl. Berlin-Heidelberg-New York 1973. (1973) Zbl0264.53001MR0350630
  3. L. Boček, Isoperimetrische Ungleichungen für räumliche Kurven und Polygone, Čas. pěst. mat. 104(1979), 86-92. (1979) Zbl0404.52011MR0523575
  4. G. H. Hardy, J. E. Littlewood- G. Polya, Inequalities, Cambridge 1934; 2. Aufl. 1952. (1934) MR0046395
  5. V. Hlavatý, Diferenciální přímková geometrie, Praha 1941 (Differentielle Liniengeometrie, Groningen-Batavia 1945). (1941) MR0018936
  6. E. Kamke, Differentialgleichungen. Teil I: Gewöhnliche Differentialgleichungen, 5. Aufl. Leipzig 1964. (1964) 
  7. Z. Nádeník, Eine isoperimetrische Ungleichung für die Paareder Raumkurven, Im Druck in Čas. pěst. mat. 105 (1980). (1980) Zbl0461.53001
  8. I. J. Schoenberg, An isoperimetric inequality for closed curves convex in even-dimensional euclidean spaces, Acta Math. 91 (1954), 143-164. (1954) Zbl0056.15705MR0065944

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.